Alert archive / Florida / Special Weather Statements in 2019

Special Weather Statement, NWS Miami, FL

October 17, 2019Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Oct 17, 2019, 4:16 PM EDT for Miami-Dade County, Florida. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 17, 2019, 4:16 PM EDT (20:16 UTC)
Expired
Oct 17, 2019, 4:30 PM EDT
In force
14 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2019-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1093 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2019-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1093 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

234 
WWUS82 KMFL 172016
SPSMFL

Special Weather Statement
National Weather Service Miami FL
416 PM EDT Thu Oct 17 2019
 
FLZ173-172030-
Coastal Miami Dade County FL-
416 PM EDT Thu Oct 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR  UNTIL 430 PM EDT...

* At 416 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Miami
  Beach to near Palmetto Bay. Movement was southeast at 20 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Miami, Miami Beach, Key Biscayne, Virginia Key, Miami Shores, North
  Bay Village, Port Of Miami and Fisher Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2558 8015 2561 8022 2587 8015 2587 8010
TIME...MOT...LOC 2016Z 293DEG 19KT 2579 8013 2561 8022 

$$

Cohen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 17, 1:28 PM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Oct 17, 1:28 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Miami FL
128 PM EDT Thu Oct 17 2019

.Aviation...
Early afternoon radar data shows clusters of showers developing
over central areas of SoFlo and moving east towards the vicinity
of the Atlantic terminals. With the presence of a decaying frontal
boundary across central Florida, expect at least VCSH through this
evening, along with VCTS late this afternoon for the Atlantic
terminals. Some periods of patchy fog may develop again around APF
during the overnight hours which could bring vis down to MVFR at
times.

&&

.Prev Discussion... /issued 1018 AM EDT Thu Oct 17 2019/

UPDATE...
Latest model sounding analysis suggest a little favorable
conditions for strong thunderstorm activity at the mid-upper
levels with increasing wind speed & directional shear, SRH of
around 13-14 and local max around 40kt, In addition, 12Z MFL
sounding shows increasing PWATs to 1.8 inches. However, it is the
cell-genesis processes the hindering factor today, as once again
it will be the sea-breeze boundaries the focal point for
potential convection. Meso models don't show definite agreement in
having a particularly strong sea breeze development today, but it
won't take much for an individual cell to reach the more
favorable mid level dynamic support. So in other words, conditions
are not favorable for low-level convection development, but if a
storm does forms, it will then have a good chance of intensifying
and reaching strong or even severe status. POPs/WX grids have been
updated to show better chances over the eastern half of the CWA
this afternoon. Rest of the forecast remains as is.

Prev Discussion... /issued 758 AM EDT Thu Oct 17 2019/

Aviation...
A few showers are reaching the vicinity of APF during the mid
morning hours, while VFR prevail at all terminals. Periods of
brief fog brought down visibilities to around 5-6sm during the
overnight hours, but any fog that formed has now lifted.
Shower and thunderstorm activity will increase today with MVFR
periods possible with passing showers and storms, especially over
the Atlantic terminals this afternoon.

Prev Discussion... /issued 320 AM EDT Thu Oct 17 2019/

Short Term...

Today through Friday Night...
An area of low pressure moving across New England is pushing its
associated trailing cold front down the Atlantic off the eastern
seaboard of the United States before curving back across Florida
into the Gulf of Mexico. Another broad area of low pressure is
present over the Bay of Campeche and is being monitored by the
National Hurricane Center which has a 70 percent chance of
formation for this disturbance in the next 48 hours in the latest
Tropical Weather Outlook (TWOAT).

Closer to home, the presence of the frontal boundary draped across
the Lake Okeechobee region is already allowing for some convection
to fire early this morning. An increasing trend in convective
activity and coverage is expected today with the return of
thunderstorms to the forecast. The highest chances of thunderstorms
today will be around the lake where the frontal boundary will linger
through a good portion of the next day and along the eastern half of
the peninsula where the southwesterly to westerly flow could pin any
Atlantic sea breeze that develops. Warm temperatures are still
expected with most of the area reaching into the upper 80s to lower
90s for high temperatures today, which could support sea breeze
development.

As the sun sets tonight, convective activity will still linger as
the boundary meanders over South Central Florida and the Lake
Okeechobee region. Healthy amounts of surface moisture and a slight
decrease in wind flow and cloud cover overnight could produce an
environment capable of efficient radiational cooling which could
lead to fog forming overnight into early Friday morning over a good
portion of southern Florida. As the sun rises on Friday morning, the
fog should diminish and attention returns again to diurnally driven
convection and warm temperatures.

The progress of the disturbance in the Gulf is a key variable in the
forecast, but the general trend will be for this feature to progress
northward and possibly northeastward into the Gulf of Mexico. With
the low potentially developing, the frontal boundary will retreat
northward as a warm front and allow the region to be encompassed in
the warm sector fully again. The track of the low will be crucial as
a more southerly or easterly track could bring additional dynamical
support for stronger convection. As it stands now, the storms will
be capable of producing gusty winds, dangerous lightning, locally
heavy rainfall, and you can never rule out funnel clouds or
waterspouts with isolated cells that interact with boundaries or are
able to tap into enhanced wind shear provided around a developing
low pressure system to the west.

Long Term...

Saturday through Thursday...

Yet another day where the global models disagree on the timing and
positioning of an energetic low pressure system within the
central Gulf of Mexico, and thus, a low confidence period is in
the forecast due to the amount of uncertainty involved. The good
news is that they are slowly honing in on a potential location,
though this is the first model run to do so. Ultimately, this low
pressure system is forecast to move northeastward within the
Gulf. Regardless of location, this low looks to interact with the
aforementioned cold front, turned stationary, that pestered the
region Thursday and lifting it north/northeastward across the
region Saturday through Sunday. Additionally, the leading flank of
the low pressure system is forecast to be showers with a few
thunderstorms, locally heavy rainfall and potential localized
flooding, and hazardous marine conditions. With forecast SRH
values over 200 m2/s2 in portions of the CWA Saturday morning,
wouldn't be surprised for funnel clouds to form. Will have to
closely monitor as the week progresses. Will take the middle of
the road route by staying on the cautious side with PoPs at this
early stage until the timing, strength, and position of the
feature becomes more confident.

In concerns to the global models, the GFS takes the low toward
the Florida Panhandle Friday night into early Saturday morning
while the ECMWF weakens the low. However, ECMWF is slowly agreeing
with GFS on location with the 00Z model run having the low
pressure system impacting the Florida panhandle as well, though
timing is Saturday afternoon time frame. Monday looks to be the
driest day out of the extended forecast, though will keep
scattered rain chances across the region due to continued
uncertainty of the placement and evolution of surface features
after the low pressure swings through the vicinity. By mid-week, a
cold front tries to cut through the state and creeps towards
South Florida. Because of this, PoPs will be on the rise once
more.

Marine...
Marine conditions are forecast to be mostly benign through the
remainder of the work week. An approaching cold front is forecast
to slow and stall over the area, keeping the mention of showers
and thunderstorms in the forecast for the next several days. A low
pressure system over the Gulf of Mexico is forecast to approach
the Florida Panhandle and Gulf States this weekend, increasing
seas and winds across the Gulf of Mexico as early as Friday night.
Seas are forecast to build to around 6 to 10 feet in the outer
Gulf waters with 2 to 5 feet possible in the inner Gulf waters this
weekend while the Atlantic waters are not forecast to see any
significant increase in seas through the beginning of next week.
A west to southwest swell of 1 to 3 feet enters the Gulf waters
Saturday and sticks around through the beginning of Sunday.
Showers and thunderstorms are expected for all waters through the
remainder of the forecast period.

With this in mind, the Gulf waters will likely see Small Craft
Advisory conditions this weekend for winds and waves whereas the
Atlantic waters look to have Small Craft Exercise Caution
conditions.

Aviation...
Some convection could reach APF overnight which could lower cigs
and vsby below VFR. Overnight/early morning fog is a concern both
tonight and again Thursday night/Friday morning. Increasing shower
and thunderstorm activity today will also create a risk of sub-VFR
conditions, particularly around the east coast terminals this
afternoon. APF could see impacts earlier in the day as activity
develops over or just inland of the Gulf and pushes inland.

Beach Forecast...
Slight chance for rip currents across both the Gulf and Atlantic
beaches today due to light southwesterly to westerly winds. The
rip current risk looks to increase this weekend for the Gulf coast
beaches as a low pressure system over the Gulf of Mexico
approaches the Florida panhandle and Gulf States along with
southwest flow increasing. The Atlantic beaches should stay in a
Slight Risk for rip currents this weekend.

Climate...
Near record high minimum temperatures are forecast to either break
or tie records starting this morning through the beginning of next
week. Increasing cloud coverage during the morning hours will
certainly aid in this. Forecast minimum temperatures and records
for the next three days below...

LOCATION            DATE     FORECAST HI-MIN      RECORD
NAPLES             17 OCT          76            77 IN 2018
WEST PALM BEACH    17 OCT          74            80 IN 2018
FORT LAUDERDALE    17 OCT          76            80 IN 2018
MIAMI              17 OCT          76            79 IN 2016

NAPLES             18 OCT          74            76 IN 1968
WEST PALM BEACH    18 OCT          74            79 IN 1998
FORT LAUDERDALE    18 OCT          77            80 IN 2018
MIAMI              18 OCT          75            79 IN 1928

NAPLES             19 OCT          75            78 IN 1968
WEST PALM BEACH    19 OCT          76            80 IN 2018
FORT LAUDERDALE    19 OCT          78            79 IN 2013
MIAMI              19 OCT          77            79 IN 1970
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  88  75  86  77 /  50  40  50  40
Fort Lauderdale  88  77  87  79 /  50  40  50  30
Miami            89  76  88  77 /  40  30  40  30
Naples           88  75  88  76 /  30  30  40  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&
Hazardous weather outlook, Oct 17, 3:42 AM EDT, 12 hours 34 minutes before
Hazardous Weather Outlook for South Florida...CORRECTED
National Weather Service Miami FL
342 AM EDT Thu Oct 17 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
171945-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
342 AM EDT Thu Oct 17 2019

...Thunderstorms with gusty winds and dangerous lightning today...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Lightning, locally heavy rainfall, and gusty winds are
primary hazards with thunderstorms.

Waterspouts: Showers and thunderstorms could produce waterspouts over
the Gulf, Atlantic, and Lake Okeechobee waters.

Wind: Stronger thunderstorms could produce wind gusts capable of
causing isolated wind damage.

Temperatures: Heat Index values will be near 100 across portions of
inland Southwest Florida today.

Visibility: There could be some patchy fog across Southwest Florida
and inland South Florida tonight. Visibility could drop to a quarter
of a mile in some spots.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Thunderstorms are possible Friday through Wednesday. Strong
thunderstorms are possible Friday night into Saturday, particularly
around Southwest Florida.

The risk of Rip Currents will become elevated along the Gulf and
some Atlantic beaches this weekend.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, funnel clouds,
waterspouts, and flooding to the National Weather Service forecast
office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

RAG

In the hours before

Special weather statement, Oct 17, 2:30 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Miami FL
230 PM EDT Thu Oct 17 2019

FLZ070-071-073-171915-
Inland Broward County FL-Inland Collier County FL-Inland Miami-
Dade County FL-
230 PM EDT Thu Oct 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...NORTHERN
MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 315 PM EDT...

* At 229 PM EDT, National Weather Service meteorologists were
  tracking gusty showers along a line extending from near
  Intersection Alligator Alley And Miami Canal to 7 miles south of
  Mile Marker 30 On Alligator Alley to 10 miles northeast of
  Fortymile Bend. Movement was east at 15 mph. This activity may
  intensify and produce occasional lightning.

* Winds in excess of 45 mph and funnel clouds possible with these
  showers.

* Locations impacted include...
  Mile Marker 30 On Alligator Alley, Intersection Alligator Alley And
  Miami Canal, Dade-Collier Training Airport, Miccosukee Indian
  Reservation, Miccosukee Service Plaza, Big Cypress National
  Preserve and West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2616 8048 2597 8049 2576 8064 2583 8090
      2599 8092 2620 8093 2628 8077
TIME...MOT...LOC 1829Z 273DEG 11KT 2620 8064 2605 8058 2582 8068

Weinman/Cohen
Special weather statement, Oct 17, 2:48 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Miami FL
248 PM EDT Thu Oct 17 2019

FLZ073-171915-
Inland Miami-Dade County FL-
248 PM EDT Thu Oct 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE COUNTY
UNTIL 315 PM EDT...

* At 248 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles northwest of Miccosukee
  Resort, or 18 miles northwest of Kendall, moving east at 10 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miramar, Miccosukee Resort, Intersection Krome And U.S. 27 and
  Intersection Krome And Kendall Drive.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2593 8038 2590 8039 2582 8039 2569 8048
      2576 8065 2596 8052 2596 8034
TIME...MOT...LOC 1848Z 289DEG 10KT 2581 8060

Cohen
Special weather statement, Oct 17, 3:05 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Miami FL
305 PM EDT Thu Oct 17 2019

FLZ073-074-171945-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
305 PM EDT Thu Oct 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE COUNTY
UNTIL 345 PM EDT...

* At 305 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Miccosukee Resort, or 13 miles
  northwest of Kendall, moving southeast at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Doral, Sweetwater, Fountainbleau, Country Walk, Kendale Lakes, West
  Kendall, Intersection Krome And Kendall Drive, Miccosukee Resort,
  Tamiami, University Park, The Hammocks, The Crossings, Sunset,
  Olympia Heights, Westchester, Kendall West, Tamiami Fairgrounds,
  Fiu South Campus and Westwood Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2576 8063 2585 8057 2580 8032 2563 8043
TIME...MOT...LOC 1905Z 304DEG 13KT 2577 8055

Weinman/Cohen
Special weather statement, Oct 17, 3:22 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
322 PM EDT Thu Oct 17 2019

FLZ073-074-173-172015-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
322 PM EDT Thu Oct 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
415 PM EDT...

* At 322 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Tamiami, or 7 miles northwest
  of Kendall, moving east at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South
  Miami, Virginia Key, Kendall, Doral, Pinecrest, Miami Springs,
  Sweetwater, West Miami, Westchester, Glenvar Heights,
  Fountainbleau, Kendale Lakes, Port Of Miami, University Of Miami
  and The Hammocks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2567 8014 2559 8020 2570 8054 2582 8042
      2583 8011
TIME...MOT...LOC 1922Z 278DEG 15KT 2575 8042

Cohen
Special weather statement, Oct 17, 4:03 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
403 PM EDT Thu Oct 17 2019

FLZ067-068-071-072-168-172-172100-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
403 PM EDT Thu Oct 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 500 PM EDT...

* At 403 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 14 miles
  east of Holey Land Wildlife Refuge to 10 miles north of
  Intersection I-75 And U.S. 27 to near Mile Marker 30 On Alligator
  Alley. Movement was east at 25 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise, Boca Raton,
  Deerfield Beach, Delray Beach, Tamarac, Margate, Lighthouse Point,
  Lauderdale-By-The-Sea, Highland Beach, Lauderhill, Coconut Creek,
  Oakland Park, North Lauderdale, Lauderdale Lakes, Parkland, Wilton
  Manors and Hillsboro Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2645 8005 2627 8007 2611 8007 2623 8057
      2645 8058
TIME...MOT...LOC 2003Z 271DEG 21KT 2643 8050 2630 8047 2608 8057

Weinman/Cohen
Special weather statement, Oct 17, 4:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
416 PM EDT Thu Oct 17 2019

FLZ173-172030-
Coastal Miami Dade County FL-
416 PM EDT Thu Oct 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR  UNTIL 430 PM EDT...

* At 416 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Miami
  Beach to near Palmetto Bay. Movement was southeast at 20 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Miami, Miami Beach, Key Biscayne, Virginia Key, Miami Shores, North
  Bay Village, Port Of Miami and Fisher Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2558 8015 2561 8022 2587 8015 2587 8010
TIME...MOT...LOC 2016Z 293DEG 19KT 2579 8013 2561 8022

Cohen

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 11:46 AM EDTSpecial Weather StatementMFLMiami-Dade44 min
Oct 17, 2:26 PM EDTSpecial Weather StatementMFLBroward49 min
Oct 17, 2:30 PM EDTSpecial Weather StatementMFLBroward45 min
Oct 17, 2:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Oct 17, 3:05 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Oct 17, 3:22 PM EDTSpecial Weather StatementMFLMiami-Dade53 min
Oct 17, 3:40 PM EDTSpecial Marine WarningMFL81 min
Oct 17, 4:03 PM EDTSpecial Weather StatementMFLBroward57 min
Oct 17, 4:53 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Oct 17, 5:04 PM EDTSpecial Weather StatementMFLBroward41 min
Oct 17, 5:08 PM EDTSpecial Marine WarningMFL82 min

Nearby

Special Weather Statements in Florida, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.